... I had and it made my period come 2 weeks early. My gyno told me that the antibiotics just messed with my cycle and to switch to the 7 inactive pills while I was bleeding before going back and finishing the 10 or so active pills that I had left. I've never missed a pill and there was inly 1 time that I took it more then an hour later. She assured me that I would still be protected from pregnancy, but now this month I started a very light bleeding a week early that's lasted almost 7 days now, and my breasts are really tender. Is my body still adjusting from the antibiotics or is it possible that I'm pregnant?
Hollycrowe4'''' I don't think so as far as pregnant but its best to be safe take the test you can buy at many stores..It is not uncommon what you have said because the B/C are much safer and weaker than 10 years ago they are more like a normal cycle.BUT THE DOCTOR OR PHARMACY UNLESS YOU WENT TO A DIFFERENT ONE.should have told you about the problems with some antibiotic lowering the hormone dose and screwing up your periods..This is a good reason to use one pharmacy so all your medication are in one place IF THIS WAS me i would Call the doctor and let the Dr. or Nurse know what is going on it
s friday so you can reach someone... Have a good day and continue to take your b/c daily until you get ahold of your doctor.Chuck1957
Your gynecologist told you to do that??? That makes no sense. You just keep taking your pills and use a condom, you don't change your pill schedule for bleeding ever. The antibiotic was causing the bleeding but all that means is what I said. You don't stop taking the active pills. What's possible with this bleeding is some confusion as far as your body is concerned. Just keep taking your pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2013 • 4 answers
Had tooth extracted & bone graft. Dentist prescribed antibiotics to prevent infection. Is this wise?
Posted 25 Mar 2015 • 2 answers
Posted 3 Aug 2015 • 1 answer
Posted 4 Dec 2015 • 2 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers